On the Equations for the Flow and the Magnetic Field within the Earth

Chaoshun Qu, Shougen Song, Ping Wang

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

In this paper we study the equations for the flow and the magnetic field within the earth. The existence and uniqueness of the global solutions can be proven when the dimension n = 2, using some integral estimates. The asymptotic behaviors of the solutions and the existence of a compact attractor will be considered. When n = 3, the existence and uniqueness of local solutions will be obtained.

Original languageEnglish (US)
Pages (from-to)1003-1018
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume187
Issue number3
DOIs
StatePublished - Nov 1 1994

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the Equations for the Flow and the Magnetic Field within the Earth'. Together they form a unique fingerprint.

Cite this